The theory of mixed multiplicities of (not necessarily Noetherian) filtrations of -primary ideals in a Noetherian local ring , has been developed by Cutkosky, Sarkar and Srinivasan. The objective of this article is to generalise a Minkowski-type inequality given in their paper. We also recover a result of Cutkosky, Srinivasan and Verma as a simple consequence of our inequality.
"An inequality in mixed multiplicities." J. Commut. Algebra 14 (4) 509 - 513, Winter 2022. https://doi.org/10.1216/jca.2022.14.509